default search action
"Splines and anti-periodic boundary-value problems."
M. Ahmadinia, Ghasem Barid Loghmani (2007)
- M. Ahmadinia, Ghasem Barid Loghmani:
Splines and anti-periodic boundary-value problems. Int. J. Comput. Math. 84(12): 1843-1850 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.